Alert archive / Oklahoma / Tornado Warnings in 2024
Tornado Warning 55, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Apr 27, 2024, 10:17 PM CDT for Hughes County, Pontotoc County, Seminole County, Oklahoma. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2024, 10:17 PM CDT (03:17 UTC)
- Expired
- Apr 27, 2024, 11:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Hughes County, OK, Pontotoc County, OK, Seminole County, OK
The radar
The Norman radar (KTLX), 78 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 10:39 PM CDT | TORNADO | 1 W Holdenville, OK | *** 1 FATAL *** Large TDS impacting near Spaulding, western Holdenville and areas north of Holdenville. Widespread damage reported. |
| Apr 27, 10:39 PM CDT | TORNADO | 1 W Holdenville, OK | Large TDS impacting western Holdenville, with widespread damage reported. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 7:50 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.3 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2161 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 788 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 401 m²/s²
- 0-3 km storm-relative helicity
- 456 m²/s²
- Significant tornado parameter
- 6.0
- Supercell composite
- 20.0
The text
As transmitted.
906
WFUS54 KOUN 280317
TOROUN
OKC063-123-133-280400-
/O.NEW.KOUN.TO.W.0055.240428T0317Z-240428T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
1017 PM CDT Sat Apr 27 2024
The National Weather Service in Norman has issued a
* Tornado Warning for...
Southeastern Seminole County in east central Oklahoma...
Northeastern Pontotoc County in east central Oklahoma...
Northwestern Hughes County in southeastern Oklahoma...
* Until 1100 PM CDT.
* At 1017 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Francis, moving north at 45 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Seminole, Holdenville, Wewoka, Byng, Bowlegs, Francis, Sasakwa,
Spaulding, and Lima.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3482 9648 3483 9665 3529 9666 3529 9632
TIME...MOT...LOC 0317Z 186DEG 39KT 3485 9654
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
..speg.1 follow-up statement
062
WWUS54 KOUN 280339
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1039 PM CDT Sat Apr 27 2024
OKC123-280348-
/O.CAN.KOUN.TO.W.0055.000000T0000Z-240428T0400Z/
Pontotoc OK-
1039 PM CDT Sat Apr 27 2024
...THE TORNADO WARNING FOR NORTHEASTERN PONTOTOC COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved outt
of northern Pontotoc County. Therefore, the warning has been
cancelled for northern Pontotoc County. However another tornado
warning is in effect in southwestern Pontotoc County.
LAT...LON 3496 9643 3500 9654 3529 9653 3529 9632
TIME...MOT...LOC 0338Z 200DEG 38KT 3504 9646
$$
OKC063-133-280400-
/O.CON.KOUN.TO.W.0055.000000T0000Z-240428T0400Z/
Seminole OK-Hughes OK-
1039 PM CDT Sat Apr 27 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR EAST
CENTRAL SEMINOLE AND NORTHWESTERN HUGHES COUNTIES...
At 1038 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles southwest of Holdenville, moving north at 45
mph. This tornado will affect Spaulding, Holdenville and Davis
Correctional Facility.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Holdenville, Wewoka, and Spaulding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3496 9643 3500 9654 3529 9653 3529 9632
TIME...MOT...LOC 0338Z 200DEG 38KT 3504 9646
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
..speg.What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 27, 6:55 PM CDT, 3 hours 22 minutes earlier.
Area forecast discussion, Apr 27, 6:55 PM CDT, 3 hours 22 minutes before
Area Forecast Discussion
National Weather Service Norman OK
Issued by National Weather Service Lubbock TX
655 PM CDT Sat Apr 27 2024
...New AVIATION...
.SHORT TERM...
(This evening through Sunday)
Issued at 112 PM CDT Sat Apr 27 2024
Dangerous convective environment in place today and into tonight.
Storms have already fired out west with severe and tornado
warnings already issued this morning. A special balloon sounding
issued by the NSSL near Weatherford shows a concerning profile
with 2500 J/kg SBCAPE, 0-1km SRH near 25 kts, effective shear of
60 knots all indicative of a volatile air mass in place. A PDS
Tornado Watch has already been issued for western Oklahoma and
western north Texas with the expectation this will likely be
expanded eastward within the next several hours. Guidance has
trended a bit slower with the forward progression of supercell
thunderstorms, and the latest indication is central Oklahoma
should be impacted by dangerous supercell thunderstorms capable of
producing strong to violent tornadoes within the 3 PM to 9 PM time
frame.
Complicating this is the high potential for very heavy rainfall
which will quickly lead to flash flooding issues where these
storms set up. The WPC has issued a high risk of flash flooding
for parts of east-central Oklahoma, though it should be stressed
that there is uncertainty with the placement of this. Central and
southern Oklahoma are at risk of dangerous flash flooding issues.
Repeated rounds of thunderstorms are expected, and the public
should not let their guard down after a storm has passed.
Many public events are occurring today and with people out of the
office/school, there is a high concern in our office of people
being out on the roads or away from shelters. We urge those who
can to remain near a shelter today as the environment resembles
that of previous historic tornadic outbreaks. Please heed
warnings!
Thompson
&&
.LONG TERM...
(Sunday night through next Friday)
Issued at 112 PM CDT Sat Apr 27 2024
Thunderstorms should exit our forecast area tomorrow morning.
ADditional forecast details will be given with later packages.
&&
.AVIATION...
(00Z TAFS)
Issued at 655 PM CDT Sat Apr 27 2024
Severe TS remain an imminent threat for SPS, LAW and PNC before
expanding over the remaining terminals along and east of the I35
corridor through the night. Besides very large hail and some
tornadoes, intense rainfall from training cells are likely at times
before storms become increasingly linear and sweep east to DUA after
midnight. Some MVFR or even IFR ceilings are likely in the wake of
this activity, but should clear out to VFR by mid/late morning. DUA
is likely to see a second bout of TS by the afternoon ahead of the
dryline and cold front.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 60 79 55 79 / 100 20 0 10
Hobart OK 56 80 51 81 / 70 0 0 10
Wichita Falls TX 59 81 56 83 / 100 10 0 0
Gage OK 50 77 46 81 / 10 10 10 10
Ponca City OK 60 79 49 77 / 100 40 10 10
Durant OK 63 77 61 82 / 90 90 10 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday evening for OKZ004>008-010>013-
015>020-022>032-035-037>048-050>052.
TX...Flood Watch through Sunday evening for TXZ086-089-090.
&&
SHORT TERM...01
LONG TERM....01
AVIATION...01Hazardous weather outlook, Apr 27, 4:05 PM CDT, 6 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 405 PM CDT Sat Apr 27 2024 OKZ004>048-050>052-TXZ083>090-282115- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 405 PM CDT Sat Apr 27 2024 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... There is a Slight to Enhanced risk for severe thunderstorms across far western Oklahoma and adjacent western north Texas to a Moderate risk across much of the remainder of our Oklahoma and north Texas area including all of central into southeast Oklahoma. Hazards with severe storms will include up to baseball size hail, 60-80 mph downburst wind gusts, and a few tornados possible. Most of our area will be in a Medium risk for a few tornados. The severe risk timing across western Oklahoma and western north Texas would be through midnight while the risk timing across central through southeast Oklahoma will be through the overnight hours. .Heavy rainfall... Heavy rainfall by slow moving storms and any storm training could result in flash flood with the highest risk area overnight across all of central through southeast Oklahoma. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across all counties served by the Norman office should prepare for severe weather operations through the overnight hours. .DAYS TWO THROUGH SEVEN...Sunday through Friday... .Thunderstorms... Ongoing severe thunderstorms will likely be winding down after sunrise across southeast Oklahoma. The risk for severe thunderstorms returns Sunday afternoon generally along and east of I-35 with the highest risk (slight) across southeast Oklahoma. Up to quarter size hail and 60 mph wind gusts will be the main severe risks with an additional low risk for tornados across southeast Oklahoma. Thunderstorms will be possible on Tuesday night and every day through Friday across our area. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Apr 27, 9:52 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
952 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 PM Flash Flood 2 NW Duncan 34.52N 97.98W
04/27/2024 Stephens OK Public
Report from mPING.
&&
JHLocal storm report, Apr 27, 9:54 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
954 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 PM Flash Flood Duncan 34.50N 97.96W
04/27/2024 Stephens OK Public
Social media post showing water moving
rapidly across Hwy 81 in Duncan.
&&
JHLocal storm report, Apr 27, 9:58 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
958 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM Tornado 2 WNW Ardmore 34.19N 97.17W
04/27/2024 Carter OK Public
Twitter Photo as tornado moved through
Ardmore.
&&
AZLocal storm report, Apr 27, 9:59 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
959 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM Tstm Wnd Gst 2 NW Norman 35.24N 97.46W
04/27/2024 M59 MPH Cleveland OK Mesonet
&&
JHLocal storm report, Apr 27, 10:15 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1015 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM Tornado 2 WNW Norman 35.23N 97.48W
04/27/2024 Cleveland OK Broadcast Media
Notable damage at Homeland; strong radar
signature matches at this time; additional
damage around Norman.
&&
JHSpecial weather statement, Apr 27, 10:17 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Norman OK
1017 PM CDT Sat Apr 27 2024
OKZ044-TXZ086-088>090-280345-
Cotton OK-Clay TX-Wichita TX-Archer TX-Baylor TX-
1017 PM CDT Sat Apr 27 2024
...Strong thunderstorms will impact portions of southeastern Cotton,
Clay, Archer, southeastern Wichita and southeastern Baylor Counties
through 1045 PM CDT...
At 1017 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles southwest of Waurika to near Megargel.
Movement was east at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wichita Falls, Henrietta, Archer City, Holliday, Petrolia, Scotland,
Byers, Dean, Windthorst, Bellevue, Megargel, Jolly, Westover,
Bluegrove, Lake Arrowhead, Sheppard AFB, Lake Kickapoo, Newport,
Lakeside City, and Pleasant Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3340 9923 3415 9837 3412 9809 3407 9812
3405 9809 3404 9808 3404 9810 3400 9809
3399 9801 3401 9798 3399 9795 3394 9797
3393 9795 3390 9798 3347 9798 3347 9842
3340 9842
TIME...MOT...LOC 0317Z 264DEG 12KT 3415 9806 3343 9894
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
BunkerThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:00 PM CDT | Special Weather Statement | OUN | Ellis | 15 min |
| Apr 27, 7:12 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Stephens, Tillman | 48 min |
| Apr 27, 7:17 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Woodward | 28 min |
| Apr 27, 7:17 PM CDT | Tornado Warning | OUN | Kay, Noble | 28 min |
| Apr 27, 7:24 PM CDT | Tornado Warning | OUN | Comanche, Cotton, Stephens | 36 min |
| Apr 27, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 17 min |
| Apr 27, 7:36 PM CDT | Tornado Warning | OUN | Cotton, Jefferson | 39 min |
| Apr 27, 7:37 PM CDT | Special Weather Statement | OUN | Comanche | 38 min |
| Apr 27, 7:45 PM CDT | Severe Thunderstorm Warning | OUN | Major, Woodward | 30 min |
| Apr 27, 7:45 PM CDT | Tornado Warning | OUN | Kay | 30 min |
| Apr 27, 7:46 PM CDT | Severe Thunderstorm Warning | OUN | Grady, Stephens | 29 min |
| Apr 27, 7:51 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Stephens | 3 hr |
| Apr 27, 7:53 PM CDT | Tornado Warning | OUN | Comanche, Grady, Stephens | 52 min |
| Apr 27, 7:56 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Garvin, Grady, Jefferson, Stephens and 1 more | 49 min |
| Apr 27, 8:15 PM CDT | Severe Thunderstorm Warning | OUN | Major, Woods, Woodward | 30 min |
| Apr 27, 8:25 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 50 min |
| Apr 27, 8:30 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 30 min |
| Apr 27, 8:40 PM CDT | Special Weather Statement | OUN | Woods | 35 min |
| Apr 27, 8:40 PM CDT | Severe Thunderstorm Warning | OUN | Johnston, Marshall | 50 min |
| Apr 27, 8:45 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Cleveland, Comanche, Cotton, Garvin, Grady and 3 more | 45 min |
| Apr 27, 8:54 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 51 min |
| Apr 27, 8:59 PM CDT | Tornado Warning | OUN | Grady, McClain | 46 min |
| Apr 27, 9:05 PM CDT | Special Weather Statement | OUN | Love | 25 min |
| Apr 27, 9:12 PM CDT | Special Weather Statement | OUN | Jefferson | 63 min |
| Apr 27, 9:15 PM CDT | Tornado Warning | OUN | Carter, Garvin, Murray | 45 min |
| Apr 27, 9:17 PM CDT | Tornado Warning | OUN | Cleveland, McClain | 29 min |
| Apr 27, 9:21 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Carter, Cleveland, Cotton, Garvin, Grady and 6 more | 39 min |
| Apr 27, 9:25 PM CDT | Severe Thunderstorm Warning | OUN | Johnston, Pontotoc | 50 min |
| Apr 27, 9:41 PM CDT | Tornado Warning | OUN | Cleveland, Oklahoma | 28 min |
| Apr 27, 9:44 PM CDT | Tornado Warning | OUN | Carter, Murray | 46 min |
| Apr 27, 9:45 PM CDT | Tornado Warning | OUN | Pontotoc | 45 min |
| Apr 27, 9:46 PM CDT | Flash Flood Warning | OUN | Cotton, Grady, Stephens | 5 hr |
| Apr 27, 9:50 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Hughes, Lincoln, Logan, McClain and 5 more | 40 min |
| Apr 27, 9:51 PM CDT | Tornado Warning | OUN | Garvin, Murray | 39 min |
| Apr 27, 9:54 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Cotton, Garvin, Grady, Jefferson, McClain and 1 more | 51 min |
| Apr 27, 9:54 PM CDT | Tornado Warning | OUN | Lincoln, Oklahoma | 17 min |
| Apr 27, 9:58 PM CDT | Tornado Warning | OUN | Lincoln | 32 min |
| Apr 27, 10:14 PM CDT | Areal Flood Advisory | OUN | Carter, Cleveland, Garvin, Johnston, Lincoln, Love and 6 more | 5 hr |
| Apr 27, 10:16 PM CDT | Tornado Warning | OUN | Lincoln | 44 min |
| Apr 27, 10:18 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 42 min |
| Apr 27, 10:20 PM CDT | Tornado Warning | OUN | Garvin, Murray, Pontotoc | 25 min |
| Apr 27, 10:22 PM CDT | Tornado Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie | 23 min |
| Apr 27, 10:23 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, McClain, Payne, Pontotoc, Pottawatomie and 1 more | 52 min |
| Apr 27, 10:36 PM CDT | Tornado Warning | OUN | Lincoln, Payne | 39 min |
| Apr 27, 10:38 PM CDT | Tornado Warning | OUN | Garvin, Murray, Pontotoc | 22 min |
| Apr 27, 10:41 PM CDT | Tornado Warning | OUN | Carter | 34 min |
| Apr 27, 10:43 PM CDT | Special Weather Statement | OUN | Garvin, Jefferson | 62 min |
| Apr 27, 10:43 PM CDT | Tornado Warning | OUN | Hughes | 32 min |
| Apr 27, 10:44 PM CDT | Special Weather Statement | OUN | Payne | 61 min |
| Apr 27, 10:45 PM CDT | Flash Flood Warning | OUN | Carter, Murray | 4 hr |
| Apr 27, 10:46 PM CDT | Tornado Warning | OUN | Pontotoc | 29 min |
| Apr 27, 10:54 PM CDT | Tornado Warning | OUN | Carter, Murray | 51 min |
| Apr 27, 10:57 PM CDT | Tornado Warning | OUN | Love | 48 min |
| Apr 27, 11:00 PM CDT | Tornado Warning | OUN | Carter, Johnston, Murray | 45 min |
| Apr 27, 11:04 PM CDT | Tornado Warning | OUN | Pontotoc | 26 min |
| Apr 27, 11:07 PM CDT | Flash Flood Warning | OUN | Pontotoc | 4 hr |
| Apr 27, 11:13 PM CDT | Tornado Warning | OUN | Murray | 34 min |
| Apr 27, 11:18 PM CDT | Tornado Warning | OUN | Carter, Love, Marshall | 42 min |
| Apr 27, 11:22 PM CDT | Tornado Warning | OUN | Johnston, Murray, Pontotoc | 23 min |
| Apr 27, 11:24 PM CDT | Flash Flood Warning | OUN | Garvin, Murray, Pontotoc | 5 hr |
| Apr 27, 11:38 PM CDT | Tornado Warning | OUN | Carter, Johnston, Marshall, Murray, Pontotoc | 37 min |
| Apr 27, 11:43 PM CDT | Tornado Warning | OUN | Carter, Johnston, Love, Marshall | 32 min |
| Apr 27, 11:51 PM CDT | Areal Flood Advisory | OUN | Coal, Hughes, Pontotoc, Seminole | 4 hr |
| Apr 28, 12:12 AM CDT | Tornado Warning | OUN | Johnston, Pontotoc | 33 min |
| Apr 28, 12:13 AM CDT | Tornado Warning | OUN | Carter, Johnston, Murray | 47 min |
| Apr 28, 12:19 AM CDT | Tornado Warning | OUN | Coal, Hughes | 26 min |
| Apr 28, 12:46 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Coal, Hughes, Johnston and 4 more | 44 min |
| Apr 28, 12:51 AM CDT | Areal Flood Warning | OUN | Atoka, Carter, Coal, Hughes, Johnston, Marshall and 3 more | 6 hr |
| Apr 28, 1:35 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Carter, Coal, Hughes, Johnston, Love and 3 more | 40 min |
| Apr 28, 2:02 AM CDT | Flash Flood Warning | OUN | Carter, Johnston, Love, Marshall, Murray, Pontotoc | 3 hr |
| Apr 28, 5:17 AM CDT | Areal Flood Advisory | OUN | Carter, Johnston, Love, Marshall, Murray, Pontotoc | 118 min |
| Apr 28, 10:13 AM CDT | River Flood Warning | OUN | Atoka | 6 days |
| Apr 28, 10:17 AM CDT | River Flood Warning | OUN | Bryan | 61 hr |
| Apr 28, 4:55 PM CDT | Special Weather Statement | OUN | Marshall | 20 min |
| Apr 28, 5:13 PM CDT | Special Weather Statement | OUN | Hughes | 17 min |
| Apr 28, 5:28 PM CDT | Special Weather Statement | OUN | Hughes | 17 min |
| Apr 28, 6:43 PM CDT | Special Weather Statement | OUN | Canadian | 32 min |
| Apr 28, 6:53 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 34 min |
Nearby
Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.